# SDR USAA920080733

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,173 hours, 37,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 453N1735
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 70 - PHX-SEA - CREW REPORTED AFTER LEVELING OFF AT FL340, RECEIVED A "CABIN ALTITUDE WARNING HORN" FOLLOWED BY A RISE IN CABIN PRESSURE ALTITUDE.  CREW DESCENDED TO FL 200 AND DECLARED AN EMERGENCY.  CREW DIVERTED TO LAS.  CABIN WAS NOT PREPPED.  THE LANDING WAS UNEVENTFUL.  MX DISCOVERED AFT CARGO DOOR SEAL TORN.  MX REPLACED SEAL.  PRESSURIZATION CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
